Quantization of bi-Hamiltonian systems

D. J. Kaup, Peter J. Olver

Research output: Contribution to journalArticlepeer-review

Abstract

One of the distinguishing features of soliton equations is the fact that they can be written in Hamiltonian form in more than one way. Here we compare the different quantized versions of the soliton equations arising in the AKNS inverse scattering scheme. It is found that, when expressed in terms of the scattering data, both quantized versions are essentially identical.

Original languageEnglish (US)
Pages (from-to)113-117
Number of pages5
JournalJournal of Mathematical Physics
Volume22
Issue number1
StatePublished - Dec 1 1980

Fingerprint Dive into the research topics of 'Quantization of bi-Hamiltonian systems'. Together they form a unique fingerprint.

Cite this